Daily Archives: October 2, 2014

Change; Lets Get Back On Tack

=&0=&=&1=& Many people hate it, even fear it; I have gone through a lot in the last few months, probably more than has happened in the last few ! Though most my change has been good, some has been bad. I refer specifically to my health; my weight has been plummeting! I couldn’t figure out why but after ruling a few things out I am now thinking it has been due to Nuvigil.

You see I started losing weight at about the time I started
taking Nuvigil everyday just a few months ago. Since then I have lost between
25 and 28 pounds (11-13kg). IN LESS THAN 3 MONTHS! I had to look
at what had changed since then and besides work it was Nuvigil. I looked up
side effects and guess what? The last one on the list of “less common side
effects” was weight loss! Looking up
“Nuvigil and weight loss” revealed that some people take it to try to help lose weight because Nuvigil can change the way you metabolism works! So I am
stopping that. Today is the first day I am going without it so we will see how
my energy is now that it’s nice and chilly out and I am always busy. HOPEFULLY,
I will see my weight start to go up a bit in the next few weeks. Time will
tell.